continued ache after spasum

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Katie7
Regular Member


Date Joined Apr 2008
Total Posts : 114
   Posted 2/14/2009 11:14 AM (GMT -6)   
Hi everyone,

This week my right side of my body decided it is not fair that the left side gets all the attention so it decided to act up. This started on Monday night..horrible spasums in right calf with after burn that is Not going away. Especially noticeable when I flex my right foot up. Since this is new and on the right side (normally all my problems are left sided w/MS), do I call Neuro doc on Monday? My calf is so contracted it looks weird! And it hurts! IS this how it feels for others?....and looks?

Is it common for spasisity pain to hang on like this.? I dont recall my left side hanging on like this. Thanks, Hugs ~Kate

Hugs~Katie


<FONT color=#800080> Diagnosed w/MS~ August 2008
Diagnosed w/Celiac 2009
Casein allergy~since forever


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3524
   Posted 2/15/2009 5:13 PM (GMT -6)   

I went looking for this thread after you mentioned it in your baclofen thread.  It has been a while since I have had a problem with spasticity. 

I am hoping you did call your doc.  It appears that way since you are asking about baclofen.  When I had spasticity, it was very painful.  I was having acute spasms along with chronic tightness.  I was in a flare and was having to stretch it constantly.  It took weeks for this to go away.  I had baclofen for day and klonopin for night.  Local heat also helped. 

I had spasticity so much in the back of my lower leg that I eventually had a bit of botox to get it to settle down.  Spasticity can cause major problems so make sure you are keeping your doctor informed.  I hope you are feeling better very soon.  Please keep us posted. 

I am sorry your thread got ignored.  Perhaps it was from the holiday weekend?  Please don't take it personally. 


Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


Katie7
Regular Member


Date Joined Apr 2008
Total Posts : 114
   Posted 2/15/2009 6:06 PM (GMT -6)   
I figured it was a busy weekend for everyone. Yes, I did end up calling my doctor as the pain was getting very intense. It still hurts. I am supposed to call his office again in the morning to let them know how the 5mg dose of Baclofen is doing. So far, maybe a slight relief, but still painful. They only gave me a few in the perscriptions to get me through the weekend so i guess that means they will adjust it tomorrow?

Sorry to hear your horse is having to put up with the mud. Boy I can relate to that. My horses ( I dont have any right now) always had freedom to go under the large lean 2 by our barn. It is concrete under there, for shelter. However, they were always stalled before show days or severe weather.. When the paddock area that leads to the lean 2 got very muddy, then I stalled them. It stinks i know. I always like my horses outside rather than in. I think it is better for them. Just got to watch their coat for rain rot ( rain scald) and their feet more when they are out in all the rain and mud. So thats why I ended up stalling them more in rain/mud days. It can be a toss up as to what you want to put up with...or in my case ...have time to deal with.

Thanks for the response. I will let you know what Dr. says tomorrow after I speak with his office. Hugs Kate wink

Hugs~Katie


<FONT color=#800080> Diagnosed w/MS~ August 2008
Diagnosed w/Celiac 2009
Casein allergy~since forever


odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 2/16/2009 7:32 PM (GMT -6)   
Good grief! that sounds so painful! sorry t hear you're having such troubles. have ms pain that feels like a veggie peeler is taking a layer or two of skin off. do get those charlie horses, but the worst is when my toes seem to be trying to tie themselves in knots. i'm on baclofen, 10mg 3x/day. hoping your doctor ups the dose for you. takes a while for the pill to work, but does give me relief. definitely calms down my toes! linda

JSparrow81
New Member


Date Joined Jan 2009
Total Posts : 7
   Posted 2/16/2009 9:45 PM (GMT -6)   
Hi Katie.
 
You can read my spasam history in my post but I never had the after burning pain. My spasams were pretty intense and it was on the right side of my body. I haven't had one since Feb 4 and I'm wondering if it was the steroid infusion my doctor gave. I had several on Wednesday, went to the dr on Thursday and had the infusion but didn't have a spasam again...knock on wood.  I hope you start to feeling better and your appt goes well tomorrow!
 
Jacklin

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 23, 2017 3:27 PM (GMT -6)
There are a total of 2,859,025 posts in 313,718 threads.
View Active Threads


Who's Online
This forum has 155300 registered members. Please welcome our newest member, Slyates89.
519 Guest(s), 21 Registered Member(s) are currently online.  Details
Chask, Micah68, Marley, RickTrin, island time, april81972, Cardamon, lotsofbites, dafight, astroman, IR, AnxiousTexan, summer16, bethvny, mpost, IHL, tonyaraven, ChickenArise, Jenny E, lapilot, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer